# SDR SIMA20170609002

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 29,795 hours, 25,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY INOPERATIVE.  INSPECTED THE POWER SUPPLY  AND FOUND THE BATTERY TO HAVE BECOME DISSCONNECTED.   CONNECTED THE BATTERY, AND OPS CHECKED GOOD.  WORK DONE IAW AMM 33-50-04-400-802-A.   NO FURTHER DEFECTS NOTED AT THIS TIME.
